# SDR AU990127

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172R
- System (JASC): 2460 · DC Power Distribution System
- Part: Fuse
- Part number: ATC30
- Condition: Failed
- Location: Dc System
- Component: Lamar, MCO12
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSE DAMAGED.  FUSE SEVERED THROUGH LEG NOT THROUGH THE FUSEABLE LINK.   PART TC:  978.
